Alert archive / Arkansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 239, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 3, 2015, 6:38 PM CDT for LeFlore County, Sequoyah County, Oklahoma; Crawford County, Franklin County, Sebastian County, Arkansas. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 3, 2015, 6:38 PM CDT (23:38 UTC)
- Expired
- Jul 3, 2015, 7:30 PM CDT
- In force
- 52 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR, LeFlore County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 13 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 3, 6:38 PM CDT | TSTM WND DMG | Roland, OK | TREES DOWN IN ROLAND. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.6 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1215 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 505 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
456
WUUS54 KTSA 032338
SVRTSA
ARC033-047-131-OKC079-135-040030-
/O.NEW.KTSA.SV.W.0239.150703T2338Z-150704T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
638 PM CDT FRI JUL 3 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CRAWFORD COUNTY IN NORTHWESTERN ARKANSAS...
SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS...
SOUTHWESTERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS...
NORTHEASTERN LE FLORE COUNTY IN SOUTHEASTERN OKLAHOMA...
SOUTHEASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
* UNTIL 730 PM CDT
* AT 638 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ARKOMA...
MOVING SOUTHEAST AT 30 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
FORT SMITH...VAN BUREN...SALLISAW...POTEAU...CHARLESTON...
CEDARVILLE...GREENWOOD...ALMA...BARLING...POCOLA...MULDROW...
ROLAND...LAVACA...SPIRO...ARKOMA...PANAMA...MANSFIELD...HACKETT...
HARTFORD AND HUNTINGTON.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND 14.
INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 307 AND 328.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3532 9387 3532 9392 3527 9392 3523 9396
3523 9403 3514 9404 3514 9414 3510 9414
3506 9425 3506 9423 3497 9424 3495 9441
3493 9445 3488 9445 3534 9483 3536 9483
3537 9485 3540 9488 3561 9446 3535 9384
TIME...MOT...LOC 2338Z 303DEG 27KT 3532 9447
HAIL...0.75IN
WIND...70MPH
$$
693 follow-up statements
752
WWUS54 KTSA 032355
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
655 PM CDT FRI JUL 3 2015
ARC033-047-131-OKC079-135-040030-
/O.CON.KTSA.SV.W.0239.000000T0000Z-150704T0030Z/
CRAWFORD AR-SEBASTIAN AR-FRANKLIN AR-LE FLORE OK-SEQUOYAH OK-
655 PM CDT FRI JUL 3 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHWESTERN CRAWFORD...SEBASTIAN...SOUTHWESTERN FRANKLIN...
NORTHEASTERN LE FLORE AND SOUTHEASTERN SEQUOYAH COUNTIES...
AT 655 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ALMA TO 3 MILES NORTHWEST OF JENNY LIND TO 5
MILES WEST OF SPIRO...MOVING SOUTHEAST AT 55 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
FORT SMITH...VAN BUREN...SALLISAW...POTEAU...CHARLESTON...
CEDARVILLE...GREENWOOD...ALMA...BARLING...POCOLA...MULDROW...
ROLAND...LAVACA...SPIRO...ARKOMA...PANAMA...MANSFIELD...HACKETT...
HARTFORD AND HUNTINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3532 9387 3532 9392 3527 9392 3523 9396
3523 9403 3514 9404 3514 9414 3510 9414
3506 9425 3506 9423 3497 9424 3495 9441
3493 9445 3488 9445 3534 9483 3536 9483
3537 9485 3540 9488 3561 9446 3535 9384
TIME...MOT...LOC 2355Z 295DEG 49KT 3548 9425 3528 9437 3525 9471
HAIL...0.75IN
WIND...70MPH
$$
69196
WWUS54 KTSA 040009
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
709 PM CDT FRI JUL 3 2015
ARC033-047-131-OKC079-135-040030-
/O.CON.KTSA.SV.W.0239.000000T0000Z-150704T0030Z/
CRAWFORD AR-SEBASTIAN AR-FRANKLIN AR-LE FLORE OK-SEQUOYAH OK-
709 PM CDT FRI JUL 3 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHWESTERN CRAWFORD...SEBASTIAN...SOUTHWESTERN FRANKLIN...
NORTHEASTERN LE FLORE AND SOUTHEASTERN SEQUOYAH COUNTIES...
AT 708 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTH OF LAVACA TO NEAR GREENWOOD TO 3 MILES
EAST OF PANAMA...MOVING SOUTHEAST AT 30 MPH. THESE STORMS HAVE BLOWN
DOWN TREES IN THE MULDROW AND ROLAND AREAS.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
FORT SMITH...VAN BUREN...POTEAU...CHARLESTON...GREENWOOD...ALMA...
BARLING...POCOLA...MULDROW...ROLAND...LAVACA...SPIRO...ARKOMA...
PANAMA...MANSFIELD...HACKETT...HARTFORD...HUNTINGTON...BONANZA AND
BRANCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3532 9387 3532 9392 3527 9392 3523 9396
3523 9403 3514 9404 3514 9414 3510 9414
3506 9425 3506 9423 3497 9424 3495 9441
3493 9445 3488 9445 3534 9483 3536 9483
3553 9427 3535 9384
TIME...MOT...LOC 0008Z 307DEG 28KT 3539 9415 3519 9427 3516 9461
HAIL...<.75IN
WIND...70MPH
$$
69799
WWUS54 KTSA 040023
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
723 PM CDT FRI JUL 3 2015
ARC033-OKC135-040033-
/O.CAN.KTSA.SV.W.0239.000000T0000Z-150704T0030Z/
CRAWFORD AR-SEQUOYAH OK-
723 PM CDT FRI JUL 3 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CRAWFORD AND
SOUTHEASTERN SEQUOYAH COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3532 9387 3532 9392 3527 9392 3523 9396
3523 9403 3514 9404 3514 9414 3510 9414
3506 9425 3506 9423 3497 9424 3495 9441
3493 9445 3488 9445 3523 9473 3541 9398
3535 9384
TIME...MOT...LOC 0023Z 316DEG 28KT 3530 9405 3510 9417 3507 9451
$$
ARC047-131-OKC079-040030-
/O.CON.KTSA.SV.W.0239.000000T0000Z-150704T0030Z/
SEBASTIAN AR-FRANKLIN AR-LE FLORE OK-
723 PM CDT FRI JUL 3 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SEBASTIAN...SOUTHWESTERN FRANKLIN AND NORTHEASTERN LE FLORE
COUNTIES...
AT 723 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CHARLESTON TO NEAR ECHO TO 4 MILES SOUTH OF CAMERON...
MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
FORT SMITH...POTEAU...CHARLESTON...GREENWOOD...BARLING...POCOLA...
LAVACA...SPIRO...PANAMA...MANSFIELD...HACKETT...HARTFORD...
HUNTINGTON...BONANZA...BRANCH...MIDLAND...CAMERON...WASHBURN...
BURNVILLE AND FORT CHAFFEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3532 9387 3532 9392 3527 9392 3523 9396
3523 9403 3514 9404 3514 9414 3510 9414
3506 9425 3506 9423 3497 9424 3495 9441
3493 9445 3488 9445 3523 9473 3541 9398
3535 9384
TIME...MOT...LOC 0023Z 316DEG 28KT 3530 9405 3510 9417 3507 9451
HAIL...<.75IN
WIND...60MPH
$$
69What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 4:04 PM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, Jul 3, 4:04 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 404 PM CDT FRI JUL 3 2015 .DISCUSSION... NUMEROUS BOUNDARIES THIS AFTERNOON WILL PROPAGATE MORE SHOWERS / THUNDER. MOST LIKELY AREA NATURAL FIREWORKS TONIGHT SOUTHEAST OF INTERSTATE 44... ESPECIALLY SOUTHEAST OK AND WEST CENTRAL AR WHERE PWA VALUES GREATER 1.75. SOME..STRONG TO..SEVERE STORMS ANTICIPATED THIS EVENING...AND SOME HEAVY RAINERS AS WELL. DAYLIGHT PORTION OF JULY 4TH MOSTLY DRY...HOWEVER INCREASING CHANCE THUNDER AFTER DARK SATURDAY AND HIGHER CHANCES SUNDAY WITH MINOR WAVE. AXIS OF H500 MB TROUGH CENTERED IN DEEP CANADA TO SWING THROUGH PLAINS MONDAY AND TUESDAY. TUESDAY TUESDAY NIGHT LOOKS PARTICULARLY WET. MAX TEMPS FOR THE MOST PART SLIGHTLY BELOW NORMAL HOWEVER..ABOVE NORMAL SURFACE DEWPOINTS MORE THAN COMPENSATES TO MAKE NOT SO COMFORTABLE WEATHER. GW && .PRELIMINARY POINT TEMPS/POPS... TUL 68 89 72 89 / 20 0 30 50 FSM 70 90 71 90 / 50 20 20 50 MLC 70 89 73 90 / 50 10 40 50 BVO 65 89 68 89 / 20 0 30 40 FYV 64 85 65 87 / 40 30 20 40 BYV 64 84 66 86 / 30 10 10 30 MKO 68 89 71 89 / 30 10 30 60 MIO 65 88 68 89 / 30 0 20 40 F10 68 89 72 89 / 30 10 30 60 HHW 71 90 72 90 / 60 40 30 30 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...21 LONG TERM....21
Hazardous weather outlook, Jul 3, 4:41 PM CDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
441 PM CDT FRI JUL 3 2015
ARZ001-002-010-011-019-020-029-OKZ049-053>076-041030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
441 PM CDT FRI JUL 3 2015
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS EVENING AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS SOUTH OF I-44.
ONSET...THIS EVENING.
DISCUSSION...
VERY MOIST AND MODERATELY UNSTABLE AIR REMAINS IN PLACE ACROSS MUCH
OF EASTERN OKLAHOMA AND NORTHWESTERN ARKANSAS LATE THIS AFTERNOON.
THUNDERSTORMS HAVE REDEVELOPED ALONG A WEAK SURFACE BOUNDARY LOCATED
ROUGHLY JUST SOUTH OF I-44. WIND SHEAR IS WEAK ACROSS THE REGION THIS
AFTERNOON BUT THERE IS ENOUGH INSTABILITY TO SUPPORT ISOLATED SEVERE
THUNDERSTORMS. THE PRIMARY SEVERE WEATHER RISK WILL BE DAMAGING
DOWNBURST WIND UP TO 70 MPH. HAIL UP TO HALF DOLLAR SIZE WILL ALSO BE
POSSIBLE WITH THE STRONGEST STORMS. THE SEVERE WEATHER RISK WILL
DIMINISH AFTER SUNSET BUT THE THUNDERSTORMS THAT FORM WILL CONTINUE
TO MOVE SOUTHEASTWARD INTO SOUTHEASTERN OKLAHOMA AND WEST CENTRAL
ARKANSAS OVERNIGHT.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY AND SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY AND TUESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
WEDNESDAY AND THURSDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL PERSIST THROUGH THE WEEKEND AS MOIST AND
UNSTABLE AIR REMAINS IN PLACE ACROSS THE REGION. MODERATELY STRONG
INSTABILITY COMBINED WITH WEAK WIND SHEAR WILL SUPPORT LIMITED
SEVERE WEATHER POTENTIAL BOTH DAYS. ISOLATED DAMAGING DOWNBURST WIND
WILL BE THE PRIMARY RISK. THUNDERSTORM POTENTIAL INCREASES EARLY
NEXT WEEK AS THE UPPER LEVEL FLOW BECOMES MORE WESTERLY AND A FRONT
MOVES INTO THE REGION. HEAVY RAIN POTENTIAL WILL BE INCREASED WITH
THE EARLY WEEK STORMS AND LIMITED SEVERE WEATHER POTENTIAL WILL
CONTINUE INTO THE LATTER PART OF NEXT WEEK.
WWW.WEATHER.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
69In the hours before
Special weather statement, Jul 3, 4:49 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
449 PM CDT FRI JUL 3 2015
OKZ065-066-071-073-032230-
OKFUSKEE OK-PITTSBURG OK-MCINTOSH OK-OKMULGEE OK-
449 PM CDT FRI JUL 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OKFUSKEE...WESTERN
HASKELL...NORTHERN PITTSBURG...SOUTHERN OKMULGEE AND MCINTOSH
COUNTIES UNTIL 530 PM CDT...
AT 448 PM CDT...DOPPLER RADAR INDICATED SCATTERED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR HOFFMAN TO 2 MILES
EAST OF BEARDEN...AND MOVING SOUTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
OKEMAH...EUFAULA...HENRYETTA...WELEETKA...DEWAR...SCHULTER...
CANADIAN...INDIANOLA...GRAYSON...HANNA...BEARDEN...HOFFMAN...
CLEARVIEW...STIDHAM...ARROWHEAD STATE PARK...LAKE EUFAULA STATE
PARK...VIVIAN...PHAROAH...RAIFORD AND HITCHITA.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3542 9644 3557 9580 3532 9542 3529 9545
3518 9546 3503 9609 3509 9606 3512 9601
3515 9601 3515 9598 3529 9598 3529 9637
3536 9644
TIME...MOT...LOC 2148Z 311DEG 22KT 3547 9583 3535 9634
69Special weather statement, Jul 3, 4:55 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
455 PM CDT FRI JUL 3 2015
ARZ001-002-010-011-032300-
WASHINGTON AR-BENTON AR-MADISON AR-CARROLL AR-
455 PM CDT FRI JUL 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR CARROLL...NORTHEASTERN BENTON...
MADISON...AND EASTERN WASHINGTON COUNTIES UNTIL 600 PM CDT...
AT 454 PM CDT...DOPPLER RADAR INDICATED SCATTERED STRONG
THUNDERSTORMS ACROSS THE ADVISORY AREA...MOVING SOUTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE...SPRINGDALE...ROGERS...BENTONVILLE...BERRYVILLE...
HUNTSVILLE...EUREKA SPRINGS...BELLA VISTA...LOWELL...PEA RIDGE...
GREEN FOREST...ELKINS...TONTITOWN...BETHEL HEIGHTS...CAVE SPRINGS...
HIGHFILL...GARFIELD...GATEWAY...ST. PAUL AND BEAVER.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3612 9348 3608 9348 3608 9345 3597 9345
3595 9349 3588 9352 3576 9352 3578 9399
3649 9443 3650 9330 3612 9330
TIME...MOT...LOC 2154Z 311DEG 22KT 3630 9383
69Special weather statement, Jul 3, 5:32 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
532 PM CDT FRI JUL 3 2015
OKZ068>070-072-074-032315-
ADAIR OK-MUSKOGEE OK-HASKELL OK-CHEROKEE OK-SEQUOYAH OK-
532 PM CDT FRI JUL 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HASKELL...
SOUTHEASTERN MUSKOGEE...SOUTHEASTERN CHEROKEE...SEQUOYAH AND
SOUTHERN ADAIR COUNTIES UNTIL 615 PM CDT...
AT 529 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES EAST OF CHEROKEE LANDING STATE PARK TO 4
MILES SOUTHWEST OF BUNCH TO 4 MILES SOUTHEAST OF KEEFETON...AND
MOVING SOUTHEAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SALLISAW...STIGLER...MULDROW...ROLAND...WARNER...VIAN...GORE...
WEBBERS FALLS...GANS...MARBLE CITY...BRAGGS...TAMAHA...BUNCH...
GREENLEAF STATE PARK...COOKSON...BRUSHY...SHORT...BRUSHY LAKE STATE
PARK...LAKE TENKILLER STATE PARK AND CHEROKEE LANDING STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF ON OR NEAR LAKE TENKILLER OR KERR LAKE...GET OUT OF THE WATER AND
MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE
OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO
SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 3525 9518 3559 9535 3583 9482 3565 9448
3543 9444
TIME...MOT...LOC 2229Z 328DEG 19KT 3577 9484 3566 9483 3556 9526
69Special weather statement, Jul 3, 5:37 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
537 PM CDT FRI JUL 3 2015
OKZ071-073-032315-
PITTSBURG OK-MCINTOSH OK-
537 PM CDT FRI JUL 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PITTSBURG AND
SOUTHWESTERN MCINTOSH COUNTIES UNTIL 615 PM CDT...
AT 536 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3
MILES WEST OF HANNA...MOVING SOUTHEAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MCALESTER...KREBS...SAVANNA...CROWDER...ALDERSON...CANADIAN...
INDIANOLA...HANNA...ARROWHEAD STATE PARK...VIVIAN...RAIFORD...
BLOCKER...SCIPIO...BACHE...ARPELAR...VERNON AND DOW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF ON OR NEAR LAKE EUFAULA...GET OUT OF THE WATER AND MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 3505 9608 3506 9607 3509 9606 3512 9603
3512 9601 3515 9601 3515 9598 3531 9598
3532 9596 3532 9578 3518 9546 3488 9556
3482 9584
TIME...MOT...LOC 2236Z 306DEG 19KT 3521 9595
69Special weather statement, Jul 3, 6:20 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
620 PM CDT FRI JUL 3 2015
ARZ019-029-OKZ070-072-074-076-040000-
CRAWFORD AR-SEBASTIAN AR-MUSKOGEE OK-LE FLORE OK-HASKELL OK-
SEQUOYAH OK-
620 PM CDT FRI JUL 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CRAWFORD...NORTHERN
SEBASTIAN...NORTHERN LE FLORE...NORTHEASTERN HASKELL...EAST CENTRAL
MUSKOGEE AND SEQUOYAH COUNTIES UNTIL 700 PM CDT...
AT 620 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES NORTHWEST OF SHORT TO 2 MILES NORTHWEST
OF ROLAND TO 2 MILES WEST OF TAMAHA...AND MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
FORT SMITH...VAN BUREN...SALLISAW...CEDARVILLE...MOUNTAINBURG...
GREENWOOD...ALMA...BARLING...POCOLA...MULDROW...ROLAND...LAVACA...
SPIRO...ARKOMA...MULBERRY...PANAMA...DYER...HACKETT...BONANZA AND
KEOTA.
LAT...LON 3525 9409 3509 9482 3541 9522 3553 9477
3562 9462 3562 9408
TIME...MOT...LOC 2320Z 289DEG 20KT 3559 9454 3543 9455 3540 9502
69Special weather statement, Jul 3, 6:24 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 624 PM CDT FRI JUL 3 2015 OKZ073-075-040015- LATIMER OK-PITTSBURG OK- 624 PM CDT FRI JUL 3 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LATIMER AND CENTRAL PITTSBURG COUNTIES UNTIL 715 PM CDT... AT 624 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR KREBS...MOVING SOUTHEAST AT 25 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MCALESTER...WILBURTON...HARTSHORNE...KREBS...SAVANNA...CROWDER... ALDERSON...CANADIAN...ROBBERS CAVE STATE PARK...BLANCO...ARROWHEAD STATE PARK...HAYWOOD...HIGGINS...BLOCKER...HAILEYVILLE...BACHE... FEATHERSTON...ARPELAR...GOWEN AND DOW. LAT...LON 3491 9604 3520 9564 3496 9518 3460 9563 TIME...MOT...LOC 2324Z 306DEG 21KT 3497 9573 69
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 7:15 PM CDT | Special Weather Statement | TSA | Adair | 45 min |
| Jul 2, 7:30 PM CDT | Flash Flood Warning | TSA | Cherokee, Muskogee, Wagoner | 3 hr |
| Jul 2, 7:34 PM CDT | Areal Flood Advisory | TSA | Tulsa | 116 min |
| Jul 2, 7:46 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Okmulgee, Pittsburg | 29 min |
| Jul 2, 8:16 PM CDT | Special Weather Statement | TSA | Haskell, Muskogee | 59 min |
| Jul 2, 8:29 PM CDT | Special Weather Statement | TSA | Okmulgee | 46 min |
| Jul 3, 2:58 PM CDT | Special Weather Statement | TSA | Delaware, Mayes, Tulsa, Wagoner | 47 min |
| Jul 3, 3:54 PM CDT | Special Weather Statement | TSA | Delaware, Mayes, Wagoner | 51 min |
| Jul 3, 4:45 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Wagoner | 45 min |
| Jul 3, 4:49 PM CDT | Special Weather Statement | TSA | McIntosh | 41 min |
| Jul 3, 5:32 PM CDT | Special Weather Statement | TSA | Sequoyah | 43 min |
| Jul 3, 5:37 PM CDT | Special Weather Statement | TSA | Pittsburg | 38 min |
| Jul 3, 6:20 PM CDT | Special Weather Statement | TSA | Sequoyah | 40 min |
| Jul 3, 6:24 PM CDT | Special Weather Statement | TSA | Pittsburg | 51 min |
| Jul 3, 6:45 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 60 min |
| Jul 2, 7:01 PM CDT | Areal Flood Advisory | TSA | Benton, Carroll, Madison, Washington | 119 min |
| Jul 2, 7:30 PM CDT | Severe Thunderstorm Warning | TSA | Madison | 45 min |
| Jul 2, 8:31 PM CDT | Special Weather Statement | TSA | Madison | 44 min |
| Jul 3, 4:55 PM CDT | Special Weather Statement | TSA | Benton, Carroll, Madison | 65 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2015Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.